O kongruencyi $x^{n} + A_{1} x^{n-1} + A_{2} x^{n-2}+...+A_{n} ≡ 0 (mod. p)$
Prace Matematyczno-Fizyczne, Tome 4 (1893) no. 1, pp. 63-70
Cet article a éte moissonné depuis la source Library of Science
@article{PMF_1893_4_1_a4,
author = {Snopek, E.},
title = {O kongruencyi $x^{n} + A_{1} x^{n-1} + A_{2} x^{n-2}+...+A_{n} \ensuremath{\equiv} 0 (mod. p)$},
journal = {Prace Matematyczno-Fizyczne},
pages = {63--70},
year = {1893},
volume = {4},
number = {1},
language = {pl},
url = {http://geodesic.mathdoc.fr/item/PMF_1893_4_1_a4/}
}
Snopek, E. O kongruencyi $x^{n} + A_{1} x^{n-1} + A_{2} x^{n-2}+...+A_{n} ≡ 0 (mod. p)$. Prace Matematyczno-Fizyczne, Tome 4 (1893) no. 1, pp. 63-70. http://geodesic.mathdoc.fr/item/PMF_1893_4_1_a4/